# SDR SWAA2025123038431

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB, BS 847 - 867, RBL 19, WL 156.1 IN THE AFT CARGO BAY.  REPLACED SHIELD WEB IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 146A0081, SHEET 49, REV A.
